• Users Online: 99
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 9  |  Issue : 1  |  Page : 28-30

Management of psychosis accompanying tourette syndrome with quetiapine


Department of Psychiatry, Bakırköy Training and Research Hospital for Psychiatry, Neurology and Neurosurgery, Istanbul, Turkey

Correspondence Address:
Onur Toktamis
Department of Psychiatry, Bakırköy Training and Research Hospital for Psychiatry, Neurology and Neurosurgery, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jnbs.jnbs_3_22

Rights and Permissions

Gilles de la Tourette (or briefly Tourette) syndrome (TS) is a neurobehavioral disorder that often begins in childhood and is characterized by motor and vocal tics. Many psychiatric disorders may accompany TS, attention-deficit hyperactivity disorder, and obsessive–compulsive disorder being the most frequent. However, literature regarding the association between TS and psychosis is controversial. We present a patient who has comorbid TS and psychosis and is treated successfully with quetiapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed587    
    Printed42    
    Emailed0    
    PDF Downloaded72    
    Comments [Add]    

Recommend this journal